# SDR AALA202211032847

- Difficulty date: October 27, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED UPPER SKIN AT BTU CUTOUT ON AFT CARGO COMPARTMENT BALL MAT PANEL 151SF. ACCOMPLISHED PERMANENT REPAIR AT UPPER SKIN BTU CUTOUT ON AFT CARGO COMPARTMENT PANEL 151SF PER B777-200 SRM 53-00-53-2R-6.
